# SDR DL72S960399

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK, .5 INCH CRACK IN LT MLG UPLOCK FRAME O/B FLANGE AT STA 910 UPPER END OF RADIUS BLOCK.  REPAIRED PER MM 53-11-0.
